# SDR QXEA200603186

- Difficulty date: December 17, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 19,427 hours, 27,902 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Fitting
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FORE RUDDER HYDRAULIC ACTUATOR LOWER PUSH ROD ATTACH POINT LUG HAS CIRCULAR CHAFING MARKS ON TOP SURFACE AROUND BEARING BORE.  REPAIRED IAW RD8-55-128.
